My Tinnitus Is OK Now After Dexamethasone

Discussion in 'Success Stories' started by Renka, Oct 8, 2018.

    1. Renka

      Renka Member

      Tinnitus Since:
      March 2018
      Cause of Tinnitus:
      perindopril
      Ok people, just to share some info after I have done a titanic work to cope with tinnitus.

      My tinnitus started on March 18 after 10 half pills of Perindopril. It was 100% drug induced after taking ototoxic drugs. It was pretty bad, so bad that I could hear it on the noisy street. I was at doctors office 72 hours after onset but he just told me to go home and wait, because my tinnitus did not register on an audiogram.

      After a week of torture I checked into a hospital through an emergency. I was lucky and a young doctor ordered a high frequency audiogram where a hearing loss was registered around 14 kHz.

      The default treatment started which over here is intravenous injection of dexamethasone for 7 days.

      The tinnitus came significantly down but after stopping dexamethasone about 50% of it came back immediately.

      It was still unbearable.

      I asked my doctor for injections into ear but it is not practiced at all here.

      I found a doctor who agreed to insert a ventilation tube (I must agree it is much more effective way than transtympanic injections) and I was able to administer dexamethasone through a tube myself for two-three weeks.

      The tinnitus came down almost to zero in one ear, not so much in another.

      So the third step what I did was order a microwick from the US and ask my doctor to insert a microwick and administer dexamethasone through it. Results were very good.

      I did only one ear so far and tinnitus is almost gone now.

      I still have tinnitus in another ear and I am planning to do Microwick once more for the other ear.

      All in all the reduction in tinnitus is about 90%.

      I hope after the last microwick it will be almost gone.

      It took me about 6 months to fuck with the tinnitus.

      The only technique that worked for me was microwick, as the problem is how to get medication into the inner ear. It is a technical problem and I can't see anything better than a wick.

      I hope my post can be of help to someone with a drug induced tinnitus.

      A word of caution dexamethasone can have some bad side effects - in my case it was pulmonary embolism.
       
      • Like Like x 2
      • Winner Winner x 2
    2. AUTHOR
      AUTHOR
      Renka

      Renka Member

      Tinnitus Since:
      March 2018
      Cause of Tinnitus:
      perindopril
      Ok, just wanted to drop by and say that my tinnitus is gone now after 1,5 years of fighting. Looks like I managed to cure it. There is still slight hiss which might be some 7% higher than natural tinnitus but it is enjoyable. They key was topical application of dexamethasone to the inner ear through a Silverstein micro-wick. And on top of that vibration and sound by an electric toothbrush stem pressed to the skull. This is my know how and a gift to you. The toothbrush helps dex to penetrate the round window membrane. Enjoy! A simple but effective cure!
       
      • Winner Winner x 4
      • Like Like x 1
      • Helpful Helpful x 1
    3. Lane

      Lane Member

      Tinnitus Since:
      February, 2018
      Cause of Tinnitus:
      Ototoxic Drug
      Hi @Renka -- Remarkable testimonial--thanks for sharing. And congratulations on your almost total recovery!
       
      • Like Like x 2
    4. AUTHOR
      AUTHOR
      Renka

      Renka Member

      Tinnitus Since:
      March 2018
      Cause of Tinnitus:
      perindopril
      And a last update. As a last experiment I mixed c60 with dexamethasone and applied through micro wick. What was last of tinnitus came significantly down. Or maybe it was my placebo imagination hard to say because T is already low.
       
      • Like Like x 1
    5. JohnAdams
      Starving

      JohnAdams Member Benefactor Hall of Fame

      Location:
      here
      Tinnitus Since:
      it started.
      Cause of Tinnitus:
      hearing loss
      THIS!

      But the BTA website says dexamethasone doesn't do anything.

      I'm serious folks, this stuff could have saved many of us from hell if given early on.
       

Share This Page

Loading...